# SDR IPXA11564093

- Difficulty date: December 31, 2010
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 25,967 hours, 17,707 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 VERTICAL STAB, AREA OF DELAMINATION ON LT L/E FIXED PANEL, 24 INCHES FROM L/E, 11 INCHES FROM BOTTOM OF PANEL CUTOUT 322CL (HF ANTENNA).  R & R PANEL ASSY IAW SRM 51-40-02.
